Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 785289, 7 pages
http://dx.doi.org/10.1155/2015/785289
Research Article

Fault-Tolerant Control for Networked Control Systems with Limited Information in Case of Actuator Fault

School of Engineering, Huzhou University, Huzhou, Zhejiang 313000, China

Received 3 January 2015; Revised 17 February 2015; Accepted 25 February 2015

Academic Editor: Hui Zhang

Copyright © 2015 Wang Yan-feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wang Yan-feng, Wang Pei-liang, Li Zu-xin, and Chen Hui-ying, “Fault-Tolerant Control for Networked Control Systems with Limited Information in Case of Actuator Fault,” Mathematical Problems in Engineering, vol. 2015, Article ID 785289, 7 pages, 2015. https://doi.org/10.1155/2015/785289.